# SDR ASOA04369

- Difficulty date: March 7, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N640AS
- Make and model: Aerosp ATR72
- Aircraft serial: 405
- Engine: Pwa PW127
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LT SIDE SEAT TRACK AT FRAMES 36-39 AS WELL AS THE RT SIDE SEAT TRACK FROM FRAME 39-40 WERE FOUND CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE CORRODED SEAT TRACKS IAW SRM51-25.  AIRCRAFT WAS RELEASED FROM C-CHECK ON MARCH 21, 2004.
